Methemoglobinemia is a rare blood disorder characterized by the oxidation of heme iron from ferrous (Fe) to ferric (Fe) state, which increases oxygen affinity and impairs oxygen release to the tissue causing hypoxia. It can be congenital or acquired; however, most cases are acquired and caused by exogenous substances such as medications, chemicals, and environmental substances. Phenazopyridine is an over-the-counter urinary analgesic medication commonly used for symptomatic relief of dysuria and has been reported to cause methemoglobinemia. However, only a handful of cases of phenazopyridine-induced methemoglobinemia have been reported. We present a case of an 89-year-old female who presented with severe hypoxia, shortness of breath, headache, nausea, and dizziness caused by phenazopyridine-induced methemoglobinemia. She was found to have a methemoglobin level of 21.5% and was treated with methylene blue, leading to a rapid improvement of her symptoms. She was taking one over-the-counter phenazopyridine 200 mg tablet three times daily for two weeks for her chronic dysuria. This case highlights the need to have a high index of suspicion of phenazopyridine-induced methemoglobinemia in a patient presenting with unexplained shortness of breath with a history of phenazopyridine use as it could lead to severe methemoglobinemia with hypoxia that could potentially be fatal if not promptly diagnosed.